Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Author Index – A
Abbondandolo, Alberto
Floer homology of cotangent bundles and the loop product
Abouzaid, Mohammed
An open string analogue of Viterbo functoriality
Homogeneous coordinate rings and mirror symmetry for toric varieties
Abrams, Aaron
Distances of Heegaard splittings
Group trisections and smooth 4-manifolds
Ache, Antonio
Metrics with non-negative Ricci curvature on convex three-manifolds
Acosta, Miguel
Spherical CR uniformization of Dehn surgeries of the Whitehead link complement
Agol, Ian
An algorithm to detect laminar 3—manifolds
Bounds on exceptional Dehn filling
Bounds on exceptional Dehn filling II
Residual finiteness, QCERF and fillings of hyperbolic groups
Volume change under drilling
Agrachev, Andrei
Geodesics and horizontal-path spaces in Carnot groups
Akbulut, Selman
Cappell-Shaneson's 4—dimensional s—cobordism
Lefschetz fibrations on compact Stein surfaces
Lefschetz fibrations on compact Stein surfaces: erratum
Aker, Kürşat
Algebraic Nahm transform for parabolic Higgs bundles on P1
Alarcón, Antonio
Approximation theory for nonorientable minimal surfaces and applications
Complete minimal surfaces densely lying in arbitrary domains of $\mathbb{R}^n$
Alessandrini, Daniele
The geometry of maximal components of the PSp(4,R) character variety
Alexandrino Nogueira, Davi Máximo
Metrics with non-negative Ricci curvature on convex three-manifolds
Algom-Kfir, Yael
Digraphs and cycle polynomials for free-by-cyclic groups
Strongly contracting geodesics in outer space
Alibegovic, Emina
Makanin—Razborov diagrams for limit groups
Allcock, Daniel
Generators for a complex hyperbolic braid group
Geometric generators for braid-like groups
Infinitely many hyperbolic Coxeter groups through dimension 19
Alpert, Hannah
Using simplicial volume to count maximally broken Morse trajectories
Álvarez-Cónsul, Luis
Coupled equations for Kähler metrics and Yang-Mills connections
Alves, Marcelo
Cylindrical contact homology and topological entropy
An, Byung Hee
Edge stabilization in the homology of graph braid groups
Anand, Christpoher
Andersen, Kasper
Automorphisms of p—compact groups and their root data
Anderson, Michael
On boundary value problems for Einstein metrics
Ando, Matthew
Completions of Z/(p)–Tate cohomology of periodic spectra
Parametrized spectra, multiplicative Thom spectra, and the twisted Umkehr map
The sigma orientation for analytic circle-equivariant elliptic cohomology
Andrews, Ben
Non-collapsing in mean-convex mean curvature flow
Angeltveit, Vigleik
Topological Hochschild homology and cohomology of A ring spectra
Anjos, Silvia
Homotopy type of symplectomorphism groups of S2×S2
The homotopy type of the space of symplectic balls in rational ruled 4–manifolds
Antieau, Benjamin
Brauer groups and étale cohomology in derived algebraic geometry
The period-index problem for twisted topological K-theory
Anvari, Nima
Cyclic group actions on contractible 4-manifolds
Aougab, Tarik
Uniform hyperbolicity of the graphs of curves
Apisa, Paul
GL(2,R)-invariant measures in marked strata: generic marked points, Earle-Kra for strata and illumination
Aramayona, Javier
Homomorphisms between mapping class groups
Injections of mapping class groups
Araujo, Carolina
On the Fano variety of linear spaces contained in two odd-dimensional quadrics
Arone, Gregory
Cross-effects and the classification of Taylor towers
On the rational homology of high dimensional analogues of spaces of long knots
Artal Bartolo, Enrique
Characteristic varieties of quasi-projective manifolds and orbifolds
Arzhantseva, Goulnara
Infinite groups with fixed point properties
Asadi-Golmankhaneh, Mohammad
Double point self-intersection surfaces of immersions
Asaoka, Masayuki
Weak form of local rigidity of certain solvable actions on the sphere
Asok, Aravind
Affine representablity results in A^1-homotopy theory II: principal bundles and homogeneous spaces
The simplicial suspension sequence in $\mathbb{A}^1$-homotopy
Athreya, Jayadev
The Hausdorff dimension of non-uniquely ergodic directions in $H(2)$ is almost everywhere $1/2$
Aulicino, David
Rank two affine submanifolds in H(2,2) and H(3,1)
Auroux, Denis
A stable classification of Lefschetz fibrations
Singular Lefschetz pencils
The canonical pencils on Horikawa surfaces
Ausoni, Christian
Rational algebraic k-theory of topological k-theory
Avramidi, Grigori
Periodic flats and group actions on locally symmetric spaces